MAUDE Adverse Event Report: SENTIO (INNOVATIVE SURGICAL SOLUTIONS, LLC) MMG BALL TIP PFR; STIMULATOR, NERVE

SENTIO (INNOVATIVE SURGICAL SOLUTIONS, LLC) MMG BALL TIP PFR; STIMULATOR, NERVE
Model Number RLBTP201-2.5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Nerve Damage (1979)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product code: pdq.Complainant part is not expected to be returned for manufacturer review/investigation.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A device history record (dhr) review was conducted: a review of the receiving inspection (ri) for mmg ball tip pfr was conducted identifying that lot number 164940 was released in a single batch.Batch1: lot units were released on 03 jun 2020 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date a patient underwent l4/5 microdiscectomy procedure.Postoperatively the surgeon noted the posterior spine decompressions whereby the patient has developed cauda equina syndrome with bilateral abductor weakness.No further information provided.This report is for one (1) mmg ball tip pfr.This is report 2 of 5 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h6: photo investigation: the device was not returned.A photo-investigation was performed on the images provided.Upon inspecting images under notes & attachments section, there were no issues observed with the sentio neuromonitoring which contributes to the adverse event, hence unconfirmed.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.Conclusion: the complaint condition can't be confirmed during photo/video investigation.During the investigation, no product design issues or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MMG BALL TIP PFR
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
SENTIO (INNOVATIVE SURGICAL SOLUTIONS, LLC)
50461 west pontiac trail
wixom MI 48393
MDR Report Key12281499
Report Number1526439-2021-01612
Device Sequence Number17417564
Product Code ETN
UDI-Device Identifier00816312020823
UDI-Public(01)00816312020823
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/07/2023
Device Model NumberRLBTP201-2.5
Device Catalogue Number286202201
Device Lot Number164940
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/07/2021
Supplement Date Received by Manufacturer09/08/2021
Initial Report FDA Received Date08/05/2021
Supplement Report FDA Received Date09/27/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MMG CONTROL BOX; MMG POWER SUPPLY; MMG SENSORS 4 PK W GROUND; MMG TABLET; MMG CONTROL BOX; MMG POWER SUPPLY; MMG SENSORS 4 PK W GROUND; MMG TABLET
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR